I have been taking minastrin 24 fe for three months now. In my third week of pills this month, I started my period. It was about a week earlier and not very heavy. Around the time I should have started my period the next week, my flow was very heavy and much like my period before starting the pill. After my last pill I started a new kind, tri sprintec. I have been taking the new pill for about 3 days now. I am still bleeding very heavily, and have been bleeding for 13 days straight. I know your periods don't become regular until about three months after taking the pill, but should I be worried? I have also been having headaches for about a week.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2015 • 1 answer
Posted 20 Feb 2015 • 1 answer
Im bleeding on the second to last week of pills before I start my inactive pills. why am I bleeding?
Posted 22 Feb 2015 • 1 answer
Posted 9 Feb 2016 • 0 answers
Posted 2 Jan 2017 • 0 answers